MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, CERAPLUS

HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, CERAPLUS
Model Number 11203
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Caustic/Chemical Burns (2549); Skin Inflammation/ Irritation (4545)
Date of Event 06/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted because a lot number was not provided.Based on the information provided, a root cause of the event could not be determined.Hollister will continue to monitor this reported issue.
 
Event or Problem Description
It was reported that the end user has been receiving chemo for the last 4 years.It was reported that during this whole time, urine has been leaking under the urostomy barrier and burning his skin from the chemotherapy in the urine.It was reported that the skin looks like a 3rd degree burn, irritated, and was not getting any better.It was further reported that the doctor prescribed oral prednisone 3 days ago for a 5-day tapering schedule.It was reported that the skin is already feeling better.Hollister is sending out samples of other products to try.

Brand Name
NEW IMAGE
Common Device Name
2-PIECE OSTOMY SKIN BARRIER, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key19665720
Report Number1119193-2024-00012
Device Sequence Number12399423
Product Code EXB
UDI-Device Identifier00610075029846
UDI-Public00610075029846
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11203
Device Catalogue Number11203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale